# SDR GTIA2014041801267

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 28,143 hours, 13,406 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING T/E BETWEEN RIB-11 AND RIB-12 DURING PHASED ARRAY INSPECTION.  REMOVED CORROSION IAW SRM 51-74-00 AND COMPLIED WITH REPAIR INSTRUCTION R572-58998.
